Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 87, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 29, 2023, 7:28 PM EDT for Knox County, Indiana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2023, 7:28 PM EDT (23:28 UTC)
- Expired
- Jun 29, 2023, 7:47 PM EDT
- In force
- 19 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Knox County, IN
The radar
The Evansville,IN radar (KVWX), 39 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1628 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.6
The text
As transmitted.
697
WUUS53 KIND 292328
SVRIND
INC083-300015-
/O.NEW.KIND.SV.W.0087.230629T2328Z-230630T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
728 PM EDT Thu Jun 29 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Knox County in southwestern Indiana...
* Until 815 PM EDT.
* At 727 PM EDT, severe thunderstorms were located along a line
extending from Vincennes to near Mount Carmel, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Vincennes and Vincennes University around 735 PM EDT.
Monroe City around 740 PM EDT.
Wheatland and Decker around 745 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3849 8770 3851 8765 3855 8767 3859 8761
3864 8762 3869 8753 3876 8750 3874 8724
3869 8728 3866 8724 3853 8726 3851 8730
3854 8737 3851 8738 3854 8743 3850 8749
3852 8754 3845 8760 3846 8766 3842 8772
TIME...MOT...LOC 2327Z 285DEG 36KT 3867 8753 3847 8781
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB2 follow-up statements
276
WWUS53 KIND 292340
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
740 PM EDT Thu Jun 29 2023
INC083-300015-
/O.CON.KIND.SV.W.0087.000000T0000Z-230630T0015Z/
Knox IN-
740 PM EDT Thu Jun 29 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHWESTERN KNOX COUNTY...
At 740 PM EDT, a severe thunderstorm was located near Mount Carmel,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southwestern Knox County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3857 8764 3854 8740 3853 8742 3853 8744
3850 8749 3852 8754 3845 8760 3846 8766
3842 8772 3849 8770 3851 8765 3855 8767
TIME...MOT...LOC 2340Z 294DEG 26KT 3844 8770
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB737
WWUS53 KIND 292347
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
747 PM EDT Thu Jun 29 2023
INC083-292356-
/O.CAN.KIND.SV.W.0087.000000T0000Z-230630T0015Z/
Knox IN-
747 PM EDT Thu Jun 29 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KNOX COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning has been cancelled. However small
hail and gusty winds are still possible with this thunderstorm.
LAT...LON 3857 8764 3854 8740 3853 8742 3853 8744
3850 8749 3852 8754 3845 8760 3846 8766
3842 8772 3849 8770 3851 8765 3855 8767
TIME...MOT...LOC 2344Z 285DEG 36KT 3842 8762
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:02 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 29, 7:02 PM EDT, 26 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 702 PM EDT Thu Jun 29 2023 ...Updated Aviation Discussion... .Forecast Update... Issued at 520 PM EDT Thu Jun 29 2023 We've made updates late this afternoon extremizing precipitation probabilities based on observational trends, and lowering temperatures. A strong MCS passed through with well- developed front-to-rear flow and stratiform area that has resulted. These are notorious for occasional positive cloud-to-ground lightning strikes lasting for a few hours within light to moderate rain. Furthermore, the cold pool associated with this system is extensive and models are too high on temperatures, so we manually adjusted. As if that isn't enough chaos, associated meso-high has altered the surface wind pattern so we have accounted for that as best we can with manual adjustments. Now, on to the next MCS in this active pattern. && .Short Term...(This evening through Tonight) Issued at 150 PM EDT Thu Jun 29 2023 ...DAMAGING WINDS LIKELY THIS AFTERNOON AND EVENING... * MCS expected with impacts to Indiana between 3PM and 7PM * Damaging winds likely, especially between an area SW of Terre Haute to Bloomington * Less confidence in severe threat further northeast Rest of Today. A messy thunderstorm forecast will be in place for the next several days beginning with forecasting the ongoing MCS across central Illinois. Current factors for how this will impact central Indiana include a remnant storm environment over SW central Indiana along with a outflow boundary over central IL. Both of these may mitigate the overall threat over central Indiana and focus it further along a line from Terre Haute to Bloomington although most if not all of central Indiana will see convection. 16Z ACARs sounding over Indy shows a cooling 850-500mb layer, matching model soundings which is steepening the lapse rates within that layer. Currently expect that by thunderstorm arrival the 850- 500mb environment will be similar to the ILX sounding at 16z where lapse rates were near 8 C/km. Elevated instability will be easy to achieve by late afternoon, but surface instability is a bit more uncertain. Northern central Indiana has seen some recovery with temperatures now in the 80s where sunshine has been more abundant whereas areas to the south and west remain in the mid to upper 70s. Model guidance is suggesting a more eastward propagation speed, which is possible due to current MCV and resulting RIJ in the ongoing MCS over W. IL. However, better surface instability and theta-e SW of the aforementioned boundary could lead to more robust convective growth on the southern flank leading to a more south of east propagation for the more intense portions of the complex even while maintaining further to the northeast. A well developed cold pool will be enough to counterbalance the limiting factors but may be enough to keep things subsevere to only slightly severe outside of far SW Indiana. Given MUCAPE and steep mid level lapse rates, organized RIJs could lead to wind gusts up to 80MPH in the worst case scenario in which the complex remains completely surface based. Isolated large hail is also possible in strongest updrafts. With narrow bow echos are steep wind gradients along the RIJ, weak spin-ups, especially in the bookend vortex regions, are possible. Tonight. Quiet conditions are currently expected for the overnight hours, but much of that will be dependent on how conditions evolve today. The LLJ will remain strong across the area through the overnight hours which may be able to initiate some additional elevated thunderstorms across the southeastern counties, but that remains a low and conditional threat. Otherwise, skies will remain mostly cloudy with mild overnight lows near 70. Patchy fog is possible near daybreak, especially if widespread rain occurs across the forecast area. && .Long Term...(Friday through Thursday) Issued at 150 PM EDT Thu Jun 29 2023 - Multiple rounds of thunderstorms over the next three days - Hot and Humid through Long Term Friday through Sunday night... Tomorrow, Saturday, and Sunday will have multiple rounds of thunderstorms within the Ohio Valley, but confidence in timing and location is currently low. A massive heat dome currently exists over the Southern Plains, depicted by 2 standard deviation anomalous 500mb heights. This has pushed eastward over the last several days through west to east 700-500mb jet streams, leading to a large theta- e gradient from IA to KY (including IN). This area is typically known as "the ring of fire" this time of year, due to its highly advantageous thermodynamics for convective initiation and growth, and portions of central Indiana will see the full brunt of this by the end of the weekend. As talked about in the short term, the first convective system will pass through today, and lingering boundary could produce thunderstorms overnight depending how overworked the atmosphere is from the first round. The impacts of this system will also lead to where thunderstorms will initiate tomorrow. As of right now, it looks like subsidence in the backside of an MCV could limit thunderstorm development late tonight into early tomorrow, aiding in destabilization prior to diurnal initiation tomorrow. If thats the case and no thunderstorms occur prior to noon tomorrow, a substantial instability and theta-e gradient will once again resolve over central Indiana tomorrow afternoon. This should aid in MCS organization tomorrow afternoon, with a ESE progression into central Indiana. Once again significant severe winds, large hail and isolated tornadoes will be possible if an organized MCS does indeed form tomorrow afternoon. Best idea of timing would be between 2PM and 7PM EDT. Similar conditions will be present Saturday with the substantial instability gradient once again to our W/S. Uncertainty in timing increases for Saturday though with multiple potential scenarios depending on prior day convection. The severe threat could increase depending on atmospheric evolution into Saturday, but for now a broad severe threat with high uncertainty remains. Sunday could see another threat with a general late afternoon to evening timeframe. Confidence in timing is a little greater for Sunday as the lifting mechanism looks to be more on the synoptic scale as a shortwave moves through. There are still many uncertainties with severity, but a general risk of damaging winds and large hail is likely. Monday through Wednesday... Less confidence in thunderstorm chances next week as broad high pressure over the area along with weak pressure gradient suggests any activity will be less organized. With that in mind, think there will be enough sunshine to support very warm temperatures in the lower 90s over southwestern sections at least, but consistent steep lapse rates and therefor instability could lead to daily chances for rain and thunderstorms. && .Aviation...(00Z TAF Issuance) Issued at 702 PM EDT Thu Jun 29 2023 Impacts: * MVFR visibility due to fog is possible after 09z * Next round of thunderstorms possible tomorrow afternoon Discussion: MCV will pass through central Indiana and may result in a period of stronger winds briefly this evening. Otherwise light winds are expected. Back edge of high cloud debris from thunderstorms may delay radiative cooling tonight but with recent rains and moist ground once clear conditions return, there may be enough radiative cooling for some patchy fog. At least brief MVFR stratus is possible late tonight through early tomorrow as well. Amendments will be needed once confidence increases. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Update...BRB Short Term...White/Updike Long Term...Updike Aviation...BRB
Hazardous weather outlook, Jun 29, 3:06 PM EDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 306 PM EDT Thu Jun 29 2023 INZ021-028>031-035>039-043>047-051>056-060>064-067>072-301915- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-Vigo-Clay- Owen-Morgan-Johnson-Shelby-Sullivan-Greene-Monroe-Brown-Bartholomew- Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 306 PM EDT Thu Jun 29 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Strong to severe thunderstorms will move through the area this afternoon. Damaging winds, large hail, isolated tornadoes, and heavy rain are threats from these storms. Chances for thunderstorms will continue tonight, but odds for severe weather are lower with these. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible at times Friday onward. Severe thunderstorms are possible Friday through Saturday night. Damaging winds and large hail are the primary threat, but isolated tornadoes cannot be ruled out. Flooding will also be possible with repeated rounds of storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed this afternoon and may be needed Friday and Saturday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ040>042-048-049-057-065-301915- Madison-Delaware-Randolph-Hancock-Henry-Rush-Decatur- Including the cities of Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greenfield, New Castle, Rushville, and Greensburg 306 PM EDT Thu Jun 29 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Scattered to numerous thunderstorms are expected at times through tonight. A few storms may be strong to severe with the potential for damaging wind gusts, large hail and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible at times Friday onward. Severe thunderstorms are possible Friday through Saturday night. Damaging winds and large hail are the primary threat, but isolated tornadoes cannot be ruled out. Flooding will also be possible with repeated rounds of storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through Saturday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 29, 6:25 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
625 PM EDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Tstm Wnd Dmg Seymour 38.96N 85.89W
06/29/2023 Jackson IN Public
Report on social media of roof damage and a
collapsed chimney in Seymour. Time estimated
via radar.
&&
JMLocal storm report, Jun 29, 6:30 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
630 PM EDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Gst 4 SW Columbus 39.17N 85.96W
06/29/2023 M60 MPH Bartholomew IN Trained Spotter
Corrects previous tstm wnd gst report from 4
SW Columbus. Measured gust of 60mph.
&&
KHLocal storm report, Jun 29, 6:32 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
632 PM EDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Tstm Wnd Dmg 2 WNW Monument Circle 39.78N 86.20W
06/29/2023 Marion IN Public
Corrects previous tstm wnd dmg report from 2
WNW Monument Circle. Multiple large tree
branches down between 10th and 16th street
along Belmont Avenue. Time estimated via
radar.
&&
KHLocal storm report, Jun 29, 6:34 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
634 PM EDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM Tstm Wnd Dmg 3 W Roachdale 39.85N 86.85W
06/29/2023 Putnam IN Public
Social media report of roof damage to a
structure and multiple trees down off of
231. Time estimated via radar.
&&
JMSpecial weather statement, Jun 29, 6:55 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
655 PM EDT Thu Jun 29 2023
INZ067-292315-
Knox IN-
655 PM EDT Thu Jun 29 2023
...Thunderstorms will impact portions of southern Knox County after
700 PM EDT...
At 649 PM EDT, Doppler radar was tracking thunderstorms just west of
St. Francisville moving east at 45 mph.
Due to recent rainfall and saturated ground, additional heavy
rainfall could cause flooding.
These storms will impact the following locations... Monroe City,
Decker, Vincennes University and Wheatland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Although flooding is the primary threat, severe storms with large
hail and damaging winds are possible. Monitor the weather situation
closely.
&&
LAT...LON 3848 8775 3851 8765 3855 8767 3859 8761
3864 8762 3870 8752 3866 8724 3855 8724
3851 8729 3854 8735 3851 8737 3854 8740
3850 8749 3852 8754 3849 8754 3850 8759
3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 2249Z 287DEG 37KT 3861 8769
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
BRBSpecial weather statement, Jun 29, 7:16 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
716 PM EDT Thu Jun 29 2023
INZ067-292345-
Knox IN-
716 PM EDT Thu Jun 29 2023
...A strong thunderstorm will impact portions of southwestern Knox
County through 745 PM EDT...
At 715 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sumner, or 9 miles southwest of Lawrenceville, moving east at 30 mph.
HAZARD...Heavy rainfall, flooding, winds in excess of 40 mph, and
penny size hail.
SOURCE...Radar indicated.
IMPACT...Flooding of fields and county roads is possible across
southern Knox County.
This storm will remain over mainly rural areas of southwestern Knox
County, including the following locations... Monroe City, Decker,
Vincennes University and Wheatland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3848 8775 3851 8765 3855 8767 3859 8761
3864 8762 3872 8751 3872 8726 3858 8724
3853 8726 3851 8730 3854 8737 3852 8738
3854 8743 3850 8749 3852 8754 3850 8759
3845 8760 3846 8766 3843 8767 3842 8774
TIME...MOT...LOC 2315Z 290DEG 25KT 3864 8780
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
BRBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:44 AM EDT | Special Weather Statement | IND | Vigo | 31 min |
| Jun 29, 5:58 AM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 47 min |
| Jun 29, 6:26 AM EDT | Special Weather Statement | IND | Vigo | 34 min |
| Jun 29, 6:55 AM EDT | Special Weather Statement | IND | Sullivan | 35 min |
| Jun 29, 6:59 AM EDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 46 min |
| Jun 29, 7:17 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 43 min |
| Jun 29, 7:34 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen | 26 min |
| Jun 29, 7:45 AM EDT | Special Weather Statement | IND | Vigo | 30 min |
| Jun 29, 8:16 AM EDT | Special Weather Statement | IND | Daviess, Martin | 29 min |
| Jun 29, 8:36 AM EDT | Areal Flood Warning | IND | Knox | 3 hr |
| Jun 29, 8:39 AM EDT | Special Weather Statement | IND | Monroe | 36 min |
| Jun 29, 9:12 AM EDT | Areal Flood Advisory | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 4 more | 5 hr |
| Jun 29, 9:19 AM EDT | Special Weather Statement | IND | Vigo | 26 min |
| Jun 29, 11:10 AM EDT | Special Weather Statement | IND | Sullivan | 35 min |
| Jun 29, 11:22 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 38 min |
| Jun 29, 11:39 AM EDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 32 min |
| Jun 29, 2:32 PM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Sullivan, Vermillion and 2 more | 43 min |
| Jun 29, 2:44 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 46 min |
| Jun 29, 2:47 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vermillion, Vigo | 28 min |
| Jun 29, 2:59 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clay, Clinton, Hendricks, Monroe, Montgomery and 4 more | 46 min |
| Jun 29, 3:06 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 3 more | 39 min |
| Jun 29, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clay, Hendricks, Montgomery, Morgan, Owen and 1 more | 35 min |
| Jun 29, 3:23 PM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Tippecanoe and 1 more | 52 min |
| Jun 29, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Boone, Brown, Hamilton, Hancock, Hendricks and 5 more | 48 min |
| Jun 29, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Montgomery, Tippecanoe, Warren | 30 min |
| Jun 29, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Knox and 3 more | 50 min |
| Jun 29, 3:55 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Howard, Madison, Tipton | 50 min |
| Jun 29, 4:06 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Jennings, Rush and 1 more | 39 min |
| Jun 29, 4:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings | 50 min |
| Jun 29, 4:12 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Hancock, Rush, Shelby | 48 min |
| Jun 29, 6:55 PM EDT | Special Weather Statement | IND | Knox | 20 min |
| Jun 29, 7:16 PM EDT | Special Weather Statement | IND | Knox | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.